Levothyroxine side effects medication

Common Questions and Answers about Levothyroxine side effects medication

synthroid

Hi, I just wanted to say that I've had similar problems. I've been on Levothyroxine 75 since February (started with 25 in november and increasing gradually), and it seriously feels like someone exchanged my body for that of a 70-year old in the last few months (I am 26). I've been waking up with pains in my hips/joints. Scariest is the muscle spasms and muscle aches which made even light excercise unbearable. Severe joint pain in my fingers and my feet hurt and cramp all the time.
ive missed my medication. levothyroxine for 10 days. what side affects should i experience? i feel lethargic and have been vomitting ? is this to be expected?
Hello, I was diagnosed with thyroiditis and after going from hyperthyroidism to hypothyroidism I was put on 75mg of levothyroxine than my doctor said to only take half a dosage and now I've been off the medication for 6 days I was supposed to be done with treatment but ever since I stopped the medication I've been feeling dizzy again and exhausted my hair is falling out again my hands are shaking I have cold feet and nausea I told my doctor but he says I'm fine I was wondering could this be side
I have been on levo (haven't taken any of the others) for about 6 mos. I just got my labs back yesterday and my antibody numbers have stabalized. I feel good.
I have researched into everything to help him bring bis thyroid levels up and to improve his over all health can anyone suggest anything that could help please and is all those side effects normal to have whilst taking levothyroxine. Thank you to anyone in advance who can offer any kind of advise . I also do not have his recent blood results as our doctor just tells us .
My question is that why did it take so long and happen so quickly to experience these side effects when I've been on Levothyroxine for at least 8 months? I was diagnosed with Graves Disease in 2002 and even with my dosages changing a little bit over the last 10 years, this is the first time it hit me like this. I thought I was going to have a stroke or a heart attack. Has this happened to anyone before?
For the past week I have been feeling very irritable and quite angry over very little things. It this a possible side effect of the medication? Anybody else have this problem? Finding it very hard to deal with. Any info would be great.
This is not a side effect of Levothyroxine. What could be happening is the medication for thyroid may not be balancing the thyroid out correctly and throwing off other hormones causing this issue. My thought would be to ask for a full round of tests. Thyroid FT3 and FT4, FSH/LH - DHEA, A1C and your metobolic panel labs.
I've only been taking it for a week, but I'm already having unpleasant side effects. Blah!
75 mcg seems like a large dosage for someone with normal but borderline free T4. What was your TSH? My endocrinologist (who is generally very good but is confusing me with a recent issue, as I have posted about) likes to use TSH merely as an initial indication that there may be a thyroid problem, and then dose based on the actual thyroid hormone levels (particularly free T4.
I started on the generic form of synthroid about6 months ago and had negative side effects from it..(heart palps. everyday) My medication was changed to brand name synthroid and it does seem to make some difference. I still do get palps but not as intense or as often. i'm hoping once my medication is finally regulated that they will disappear for good. I was also told by my Dr. that the compounds are slightly different between generic and brand.
1) How long you have been on the medication 2) How much weight you have gained in that time frame 3) Any increase or decrease in symptoms since beginning the medication 4) Ask if weight GAIN is a normal side effect and, if not, what can be done Good luck to you! Please post a follow up or send me a note if you'd like...
50mcg of levothyroxine was too much. So was 25, 12.5, even 6mcg. The side effects overwhelmed me - anxiety, lethargy, tremor, gastric distress, tightness in my chest. My numbers on 1.05.09 - Free T3 2.73 (range 1.5 - 4.1) 3rd generation TSH 3.41 (range .5 - 2.5) Total T4 7.49 (range 4.5 - 12.5) After a few days on the lowest dose of levo, I stopped taking it. Over all, I feel better without it tho my chest is still a bit tight.
Dostinex can cause GI disturbances. These are one of the most common side effects of this medication. However it usually causes constipation and not diahrrea along with nausea, abdominal pain and dyspepsia. http://www.drugs.com/pro/dostinex.html Levothyroxine is not known to cause GI disturbances. The red pieces in stool could be parts of undigested food. It seems to be a bout of colitis or severe diarrhea secondary to intestinal infection. Please consult a gastroenterologist.
If your dose is properly adjusted, you shouldn't have any side effects. Side effects of thyroid meds are generally related to over- or under-medication. Some people do have sensitivity to the fillers in the various tablets.
is also hypothyroidism, but from a cause other than autoimmune or an indeterminate cause. There can be side effects from levothyroxine. By and large, it's well tolerated since it's not a medicine, per se, but a replacement of the hormone your thyroid would produce if it could.
She was put on 200 mg daily of Amiodarone about one year ago. The side effects were bad enough to result in 3 hospital stays. She was never monitored while on the medication. Doctors would not discuss the posibility of Amiodarone causing her problems, until she had a seizure in the cardiologist's office. She has been off the medication for 14 days. When can she expect to see some relief from side effects?
I've been on Levothyroxine for the past 9 months and I seem to be doing ok.. Perhaps your pains are caused by something else? Have you checked your other thyroid blood results?
I was taking armor before this and I had a lot less side effects. I felt so much better but the med world doesn't want to support armor for some reason so they fight against us taking it. I think Tirosint is not good for our bodies, and through my experience I think it's very dangerous.
The Dr put me on Bystolic, but it was samples and there is no information on side effects. I have started having stomach problems and acid reflux lately. Can the Bystolic be causing this? What would be other good choices?
Has anyone had side effects off this medication? I have the worst knee joints pain and my face been breaking out.I know its the meds cause it started after getting on this med.My body feel so weak n I feel so lazy.I dont know if this is normal.Anyone had experiences with levothyroxine?
MedHelp Health Answers